# SDR R61A2023031300179

- Difficulty date: February 20, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Fault Message
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FC:  33500002UT RETRIEVED FROM CMC DURING EMERGENCY LIGHT CHECK.  FWD L/H ELPU REPLACED IAW AMM 33-50-01/400.  OPS CHECK C/O IAW AMM 33-50-01-710-801-A AND FNC C/O IAW AMM 33-50-01-720-801-A.  CHECKED SERVICEABLE
